# SDR 2012FA0000819

- Difficulty date: December 4, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Aircraft: N999WS
- Make and model: Cessna 501
- Aircraft serial: 5010186
- Engine: Pwa JT15D1A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: EX500
- Part serial: 20027047
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED, DURING FLIGHT, THE MULTIFUNCTION DISPLAY FAILED CAUSING SMOKE IN CABIN.  ACFT LANDED, MULTIFUNCTION DISPLAY UNIT WAS REMOVED, WIRES SECURED AND ACFT RESUMED FLIGHT.
